MathSciNet Relay Station
MathSciNet bibliographic data
MR61308 (15,806d) 60.0X
Pinsker, M. S.; Yaglom, A. M. On linear extrapolation of random processes with stationary $n$th increments. (Russian) Doklady Akad. Nauk SSSR (N.S.) 94, (1954). 385–388.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement